MathSciNet Relay Station
MathSciNet bibliographic data
MR2465711 60H15 (60F99 60H35 65C30)
Gyöngy, István; Millet, Annie Rate of convergence of space time approximations for stochastic evolution equations. Potential Anal. 30 (2009), no. 1, 29–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement